# SDR DALA2025121009039

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N330DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55331
- Aircraft time: 2,763 hours, 1,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV- DIVERTING TO DTW DUE TO ODOR IN CABIN.   C/W JIC 0550-2001 AND JIC 0550-2003. NO FINDINGS. RECIRCULATION FILTERS REPLACED. OK FOR SERVICE. (LP# 7998590)
